# SDR DALA2024012301034

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 33,139 hours, 12,744 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cotter Pin
- Part number: UNKNOWN
- Condition: Missing
- Location: Mid Door Plug
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5408456) LH MID EXIT DOOR PLUG LHS FWD LOWER SPRING MECHANISM HARDWARE MISSING COTTER PIN. CHECKED BOLT LH MID EXIT DOOR PLUG LHS FWD LOWER SPRING MECHANISM HARDWARE IS TORQUED AND INSTALLED COTTER PIN PER B737 AMM 52-23-02.
